# SDR AUS20021051

- Difficulty date: July 8, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Lyc IO720A1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: L89154A
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(AUS) DURING AGRICULTURE OPERATIONS (SPREADING SUPER) THE PILOT ENCOUNTERED EXCESSIVE ENGINE VIBRATION AND A POSSIBLE OVERSPEED (WAS UNABLE TO READ GAUGES). ENGINE WAS SHUT DOWN AND A FORCED LANDING CARRIED OUT. INITIAL INVESTIGATION FOUND THAT NR 4 OR NR 6  CONNECTING ROD ON THE LT SIDE OF ENGINE HAD PUNCTURED THROUGH THE CRANKCASE.
